MathSciNet Relay Station
MathSciNet bibliographic data
MR1612238 (98k:62154) 62M10 (62P20)
Chen, Xiaohong; Shen, Xiaotong Sieve extremum estimates for weakly dependent data. Econometrica 66 (1998), no. 2, 289–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement